# SDR AALA202204149806

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 72,759 hours, 28,869 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Door
- Condition: Dragging
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DRAGS ON BOTTOM VENT.DIFFICULT TO OPEN/CLOSE. SECURED FASTENERS ON FLIGHT DECK DOOR GRILL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
